American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information
View Article: PDF

[2] T. S. S. R. K. Rao. On intersections of ranges of projections of norm one in Banach spaces. Proc. Amer. Math. Soc. 141 (2013) 3579-3586.
Abstract, references, and article information
View Article: PDF

[3] Mihály Weiner. A gap for the maximum number of mutually unbiased bases. Proc. Amer. Math. Soc. 141 (2013) 1963-1969.
Abstract, references, and article information
View Article: PDF

[4] W. E. Longstaff and Peter Rosenthal. On the lengths of irreducible pairs of complex matrices. Proc. Amer. Math. Soc. 139 (2011) 3769-3777. MR 2823023.
Abstract, references, and article information
View Article: PDF

[5] Eve Oja. Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011) 5827-5846. MR 2817411.
Abstract, references, and article information
View Article: PDF

[6] Nathaniel Johnston and David W. Kribs. Generalized multiplicative domains and quantum error correction. Proc. Amer. Math. Soc. 139 (2011) 627-639. MR 2736344.
Abstract, references, and article information
View Article: PDF

[7] Calin Ambrozie, Bojan Kuzma and Vladimir Müller. An upper bound on the dimension of the reflexivity closure. Proc. Amer. Math. Soc. 138 (2010) 1721-1731. MR 2587457.
Abstract, references, and article information
View Article: PDF

[8] Åsvald Lima, Vegard Lima and Eve Oja. Bounded approximation properties via integral and nuclear operators. Proc. Amer. Math. Soc. 138 (2010) 287-297. MR 2550194.
Abstract, references, and article information
View Article: PDF

[9] Eve Oja. Lifting of the approximation property from Banach spaces to their dual spaces. Proc. Amer. Math. Soc. 135 (2007) 3581-3587. MR 2336573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Roy Meshulam and Peter Semrl. Minimal rank and reflexivity of operator spaces. Proc. Amer. Math. Soc. 135 (2007) 1839-1842. MR 2286094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jiankui Li and Zhidong Pan. Algebraic reflexivity of linear transformations. Proc. Amer. Math. Soc. 135 (2007) 1695-1699. MR 2286078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Lifeng Ding. A theorem on reflexive large rank operator spaces. Proc. Amer. Math. Soc. 134 (2006) 2881-2884. MR 2231611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] T. S. S. R. K. Rao. Extending into isometries of $\mathcal{K}(X,Y)$. Proc. Amer. Math. Soc. 134 (2006) 2079-2082. MR 2215777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] T. S. S. R. K. Rao. Local isometries of $\mathcal{L}(X,C(K))$. Proc. Amer. Math. Soc. 133 (2005) 2729-2732. MR 2146220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Dragoljub J. Kecki\`c. Gateaux derivative of $B(H)$ norm. Proc. Amer. Math. Soc. 133 (2005) 2061-2067. MR 2137872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Åsvald Lima and Eve Oja. Hahn-Banach extension operators and spaces of operators. Proc. Amer. Math. Soc. 130 (2002) 3631-3640. MR 1920043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] José Bonet and José A. Conejero. The sets of monomorphisms and of almost open operators between locally convex spaces. Proc. Amer. Math. Soc. 129 (2001) 3683-3690. MR 1860503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Nicolae Danet. The Riesz decomposition property for the space of regular operators. Proc. Amer. Math. Soc. 129 (2001) 539-542. MR 1707144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Eve Oja. Geometry of Banach spaces having shrinking approximations of the identity. Trans. Amer. Math. Soc. 352 (2000) 2801-2823. MR 1675226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] C. A. Berger and L. A. Coburn. On Voiculescu's double commutant theorem. Proc. Amer. Math. Soc. 124 (1996) 3453-3457. MR 1346963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] David Handelman and John Lawrence. Finite Rickart $C^*$-algebras. Bull. Amer. Math. Soc. 84 (1978) 157-158. MR 0467333.
Abstract, references, and article information
View Article: PDF

[22] John von Neumann. On complete topological spaces . Trans. Amer. Math. Soc. 37 (1935) 1-20. MR 1501776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1